Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Erich Salkowski
Title: Wilhelm Schells Allgemeine Theorie der Kurven Doppelter Krümmung
Additional book information: Dritte Auflage neu bearbeitet. Leipzig, B. G. Teubner, 1914. 196 pp. Price 8 marks.

Review Information:

Reviewer: Luther Pfahler Eisenhart
Journal: Bull. Amer. Math. Soc. 23 (1917), 190-191
American Mathematical Society